MAUDE Adverse Event Report:; SYRINGE, LUER LOCK, STERILE, 20ML

; SYRINGE, LUER LOCK, STERILE, 20ML
Model Number SYR120010
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe cracked during use to draw up medication.No serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A sample was returned for evaluation and the reported problem/issue was confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe cracked during use.

Common Device Name
SYRINGE, LUER LOCK, STERILE, 20ML
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19001398
Report Number1417592-2024-00235
Device Sequence Number13125905
Product Code FMF
UDI-Device Identifier40080196310228
UDI-Public40080196310228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR120010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown